Alexei Venkov

On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Standard

On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians. / Balslev, Erik; Venkov, Alexei.

In: Saint Petersburg Mathematical Journal, Vol. 17, No. 1, 2006, p. 1-37.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Harvard

Balslev, E & Venkov, A 2006, 'On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians' Saint Petersburg Mathematical Journal, vol 17, no. 1, pp. 1-37.

APA

CBE

MLA

Vancouver

Author

Balslev, Erik ; Venkov, Alexei. / On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians. In: Saint Petersburg Mathematical Journal. 2006 ; Vol. 17, No. 1. pp. 1-37

Bibtex

@article{ae0cf1e023bc11dcbee902004c4f4f50,
title = "On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians",
author = "Erik Balslev and Alexei Venkov",
year = "2006",
language = "English",
volume = "17",
pages = "1--37",
journal = "St. Petersburg Mathematical Journal",
issn = "1061-0022",
publisher = "American Mathematical Society",
number = "1",

}

RIS

TY - JOUR

T1 - On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians

AU - Balslev,Erik

AU - Venkov,Alexei

PY - 2006

Y1 - 2006

M3 - Journal article

VL - 17

SP - 1

EP - 37

JO - St. Petersburg Mathematical Journal

T2 - St. Petersburg Mathematical Journal

JF - St. Petersburg Mathematical Journal

SN - 1061-0022

IS - 1

ER -